# SDR FDEA202112263142

- Difficulty date: December 26, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: AEA75429
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN Ï¿½ FLOOR PANEL #271GF AT STATION 1437 FOUND DELAM. DELAM FLOOR PANEL #271GF AT CABIN STATION 1437 REMOVED AS PER AMM 53-21-04-4. FLOOR   PANEL #271GF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R. FLOOR PANEL   #271GF INSTALLED AS PER AMM 53-21-04-4. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
